Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77936
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Backstepping control in vector form for stochastic Hamiltonian systems
Author: Wu, Z.
Cu, M.
Shi, P.
Citation: Siam Journal on Control and Optimization, 2012; 50(2):925-942
Publisher: Siam Publications
Issue Date: 2012
ISSN: 0363-0129
1095-7138
Statement of
Responsibility: 
Zhaojing Wu, Mingyue Cui, and Peng Shi
Keywords: stochastic control; Hamiltonian systems; backstepping; adaptive tracking
Rights: Copyright © 2012 Society for Industrial and Applied Mathematics
RMID: 0020127391
DOI: 10.1137/100817905
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.